Monday, September 29, 2008

Little Prayer please!

http://womenretreat-vcws-us.org/yahoo_site_admin/assets/images/prayer114.100185915_std.jpg

I'm having some issues with the birth control pill I was put on, I've been on it for a little over two weeks and I'm feeling cramps in my right leg and arm and hot flashes and just downright not feeling well.

I'm getting in contact with the doctor tomorrow to switch pills but until then I'm completely stopping this one and not taking another, Curt actually told me "NO MORE".

So please say a little prayer for me that I'm able to start feeling better and that getting off this pill does help the symptoms....with things like this there is always the thought of blood clots and all that serious stuff. I'm a worry wart, what can I say? But in the meantime it's all in the Lord's hands and I know that He will walk me through this little bumpy patch.

God Bless,

23 comments:

  1. YIKES! I will be praying for you. The good news is that you only have a few weeks of the pills in your ssytem. This might be a good time to do a cleanse of some sort. I will be praying for you.

    ReplyDelete
  2. I'll be praying for you. Those pills can be hard on the system.

    ReplyDelete
  3. You're not a worry wart, you're being very sensible. I'll say a prayer for you:)

    ReplyDelete
  4. You are in my prayers and so is the Dr. to find just the right meds to use.

    ReplyDelete
  5. You are in my prayers! Everything will be fine :)

    -Meaghan

    ReplyDelete
  6. Praying for you!!!!

    ReplyDelete
  7. I will be praying. I am glad you are getting it checked out though. Hugs and Blessings,

    ReplyDelete
  8. you are in my thoughts and prayers.

    this scares me because I was just told I have PCOS and one of the cures is birth control...


    you will be in my thoughts and prayers

    ReplyDelete
  9. Sandra, you're in my prayers. All the new pills these days scare me to death. You're smart to stop. Feel better.

    ReplyDelete
  10. definately will be praying for you!

    ReplyDelete
  11. I'm praying for you Sandra. you were also sick around the same time I was over a week ago, was this part of it?

    ReplyDelete
  12. Praying here too. And very glad you are going back to the doctor.

    ReplyDelete
  13. I will pray for you. Hope you feel better soon.

    Hugs and love

    Sarah x

    ReplyDelete
  14. Hi Sandra,
    Prayers and hugs,
    I hope you feel better soon.
    Love,
    Elizabeth

    ReplyDelete
  15. Saying a prayer for you ((((HUGS))))

    ReplyDelete
  16. You have two healthy children. A girl and a boy. You aren't 16 anymore.

    Have a Tubal Ligation. {tubes ties} Or he gets snipped. One of the other. Or both! Cause nothing is 100% for sure. :-)

    I had the tubal YEARS ago, when I couldn't stop bleeding, with meds. I have a family member who 'got snipped,' when his wife was having many problems with meds.

    Please put these solutions, on the table, with your doc.

    Many, many gentle hugs,
    Miss Mari-Nanci

    ReplyDelete
  17. I have never been able to take birth control pills - they really mess with my body, so I am certainly thinking of you!

    ReplyDelete
  18. I totally get it- your mind always goes to the worst case.
    Praying you get answers and a solution.

    ReplyDelete
  19. I completely understand! I was on birth control for a total of 6 months after I got married and gained 100 lbs and it doesn't matter what I do, I can't get rid of it! So, I've been with out birth control for almost 4.5 years, and it is still affecting me. Birth control is extremely dangerous.

    Praying you are better and that the doctor can get you on a bc that won't harm your body.

    Hugs,
    Eden

    ReplyDelete
  20. I hope you are feeling better soon!

    ReplyDelete
  21. Keeping you in my thoughts and prayers.

    ReplyDelete
  22. I hope things go back to normal for you without them. In the meantime, you are in my thoughts and prayers.

    ReplyDelete
  23. Hoping it isn't anything clot-wise. Maybe the arm AND leg feeling crampy makes that less likely. But perhaps it is unrelated to the pills - might it be something like Lyme Disease?

    ReplyDelete

Thank you for reading and taking the time to comment. Please be respectful of each other and my blog. Rude comments will be deleted.

Thank you for stopping by, hope you are having a Blessed day!

♥Sandra♥